Originally Answered: Little tiny clear bumps filled with clear liquid that are verry itchy. what is it?
Wow, I wish you were in Australia! I would enroll you in my clinical trial in a flash.
I am a podiatrist studying Dyshidrosis, the skin rash type thing on hands, (as often on feet, which is why it is my brief.) This is hugely misdiagnosed by GPs. This is caused by a dermatophyte infection. In your case almost certainly Candida in the colon. the overgrowth of Candida (it may be some other dermatophyte, Candida is a white sticky fluid type yeast, look on stools, and I bet she has IBS and constipation??) is pushing the cells of the gut apart and it and it's toxins (sh**) are escaping into the blood. This sets up an allergic reaction that gives the hand rash. T Lots of GPs will tell you it is 'autoimmune' without testing for Candida or E.Coli overgrowth.
That is the simple explanation.
Treatment. One, eat NO sugar, wheat or citrus. Go on the Atkins diet is the simplest. two, get your Dr to give you an oral course of NYSTATIN. for 14 days. If this works it is certainly Candida.
3)You can get rid on the itch on the hands (and please check your feet) instantly by taking FEXOFENADINE 180mg. If you have no side effects (and remember your gut is porous thanks to Candida, so you are more likely to have a side effect of some sort) take 60mg every 8 hours. This is better than 180mg once a day, even if that is what the manufacturers say you can do. I think this is called allergia in the US and is expensive, cheap in Oz. Since March 4th, an over the counter med in US, always been so in OZ. It is particularly effective for skin rashes, and all the research quotes 'Uricaria' (itchy rash) But it works on a runny nose too, and I guess the makers make more money that way.
If this protocol is ineffective, and if the dermatophyte causing it is NOT Candida the symptoms will ease but not go away, you will need Toctino. An expensive retinoid drug. But you must be checked for Bowel Cancer and Ulcerative Colitis first. Both can be secondary to dermatophyte overinfection. A liver function test is a good idea too.
Once you get a little better, say after 2 weeks on the Atkins diet (works because Candida need sugar in all it's forms to grow, but Atkins gives you a headache or two because you are suffering glucose withdrawal, and from personal experience, you feel a bit stupid. The brain loves glucose and resents having to use ketones for energy) Annoy the dermatophyte more by taking 10,000 IU of vitamin A every day, 5,000 twice a day in the middle of a meal is less stressful for your liver.
It is an allergic reaction, just taking Fexofenadine will show that by negative diagnosis within 12 hours. Please print this out and show it to your doctor. Get him to email me if he wants more information. And go to [email protected]
All kinds of info there, including naturopathic protocols which work as well as the drugs if followed exactly. (That is my study: Does the naturopathic protocol work as well as the drug? Answer so far. Yes, and costs only $26 per month.) So print this out, and go to your dr. Get him to google images of dyshidrosis also good photos at dermnet.nz. Do not apply steriod cream to hands, this spreads the rash. (no proof, but lots of circumstantial evidence from patients) Thank you so much for posting.